# SDR SWAA2019050232190

- Difficulty date: April 25, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING GROUND PROXIMITY EXIT LIGHTS HAD 2 BURNED BULBS.  R&R BULBS PER AMM.
